SciELO - Scientific Electronic Library Online

vol.17 issue3(i, j)- ω-semiopen sets and (i, j)- ω-semicontinuity in bitopological spacesComputing the Laplace transform and the convolution for more functions adjoined author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646


HAMMI, Mekki  and  HAMMAMI, Mohamed Ali. Gronwall-Bellman type integral inequalities and applications to global uniform asymptotic stability. Cubo [online]. 2015, vol.17, n.3, pp.53-70. ISSN 0719-0646.

In this paper, some new nonlinear generalized Gronwall-Bellman-Type integral inequalities are established. These inequalities can be used as handy tools to research stability problems of perturbed dynamic systems. As applications, based on these new established inequalities, some new results of practical uniform stability are also given. A numerical example is presented to illustrate the validity of the main results.

Keywords : Gronwall-Bellman inequality; perturbed systems; stability.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License